MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 03/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported that the light adjustable lens in the patient's left eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Another light adjustable lens was implanted in the exchange.Device history record for the lens was reviewed.No issues were noted.The explanted lens has been received and is currently under evaluation.
 
Event or Problem Description
Site reported that the light adjustable lens in the patient's left eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Another light adjustable lens was implanted in the exchange.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Site reported that the light adjustable lens in the patient's left eye was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Another light adjustable lens was implanted in the exchange.The explanted lens was returned for evaluation.Visual and optical testing verified the presence of a zone near the center of the lens.The presence of the zone is indicative of exposure of the lens to ambient uv light.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key11645181
Report Number3012712027-2021-00017
Device Sequence Number2982250
Product Code PZK
UDI-Device Identifier00818806020180
UDI-Public010081880602018017220630
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2021
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer03/15/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;